# SDR SIMA20140425006

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 25,350 hours, 22,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT IS LOOSE IN HOLDER, SAFETY HAZARD.  R & R AFT CABIN FLASHLIGHT & CHARGER ASSEMBLY, OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
